# SDR ASAA2022050638245

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 377 hours, 104 cycles
- System (JASC): 4960 · APU Controls
- Part: Apu
- Condition: Warning Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START. GROUNDED - YES. FOUND FAULT CODES 49-61149 ECU INTERNAL FAILURE AND 49-61002 APU CONTROLLER DURING INTERROGATION OF OMF. REF B737-9 IFIM 49-60-00-810-848. RMVD AND RPLCD ECU . WHILE DOING ECU OPS TEST. FOUND DMM CIRCUIT FAILED. MESSAGE 49-72104. SYS REMAINS ON 49-11-01. PERFORMED APU OPS TEST, TEST NORMAL NO FAULT LIGHT IAW AMM 49-11-00-71-802.THIS CLEARS MEL 49-11-01 PLACARD REMOVED SEAMC ARNIE NOTIFIED.
